Fully Nonlinear Parabolic Equations and the Dini Condition

Authors: Zou, Xiong1; Chen, Ya2

Source: Acta Mathematica Sinica, Volume 18, Number 3, July 2002 , pp. 473-480(8)

Publisher: Springer

Buy & download fulltext article:


Price: $47.00 plus tax (Refund Policy)


Interior regularity results for viscosity solutions of fully nonlinear uniformly parabolic equations under the Dini condition, which improve and generalize a result due to Kovats, are obtained by the use of the approximation lemma.

Keywords: 35K55; Dini condition; Fully nonlinear uniformly parabolic equations; Viscosity solutions

Document Type: Research Article

DOI: http://dx.doi.org/10.1007/s10114-002-0174-x

Affiliations: 1: Email: xzou@amss.ac.cn 2: Email: chenyz@pku.edu.cn

Publication date: July 1, 2002

Related content


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page